# SDR TWAA9769001

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 519 - DURING CLIMB EXPERIENCED LOSS OF 'A' SYSTEM HYDRAULIC PRESSURE.  REMOVED AND REPLACED LEFT MAIN GEAR UPLOCK ACTUATOR AND HOSES.  ALSO, REPLACED CASE DRAIN AND MAIN HYDRAULIC FILTERS.  OPERATIONAL CHECK NORMAL.  (M)
